On Bases in Banach spaces

Bartoszynski, Tomek, Džamonja, Mirna, Halbeisen, Lorenz, Murtinova, Eva and Plichko, Anatolij (2005) On Bases in Banach spaces. Studia Mathematica, 170 (2). pp. 147-171.

[img]
Preview
Postscript (metal.ps)
Download (555kB) | Preview
Item Type: Article
Faculty \ School: Faculty of Science > School of Mathematics
Related URLs:
Depositing User: Vishal Gautam
Date Deposited: 18 Mar 2011 10:19
Last Modified: 31 Oct 2019 13:56
URI: https://ueaeprints.uea.ac.uk/id/eprint/19953
DOI: 10.4064/sm170-2-3

Actions (login required)

View Item View Item